# SDR SWAA086536

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 12,641 hours, 7,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT FLASHLIGHT INOP.  R&R BATTERY PER MM.
